MAUDE Adverse Event Report: PERFUSION SYSTEMS EOPA 3D VENTED ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS EOPA 3D VENTED ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 78222
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is unable to determine the root cause of the issue at the current time without the return of the product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the removal of this eopa arterial cannula the suture collar stayed trapped in the aortic intravascular.The suture collar then migrated to the aortoiliac junction.The suture collar was extracted via endovascular surgery.It is unknown whether the customer continued to use the cannula after experiencing this issue.There were no other adverse patient effects.

Brand Name
EOPA 3D VENTED ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key7366043
Report Number2184009-2018-00010
Device Sequence Number13947279
Product Code DWF
UDI-Device Identifier20643169486250
UDI-Public20643169486250
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number78222
Device Catalogue Number78222
Device Lot Number2017081682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;